Added 25 levo

To see if it would lower my tsh level as suggested clutter (this morning ) feeling strange chest bit tight just weird feeling -nervous whether should continue just took 5t3at6am630amt4asyet. Not added my usual 10 mcg ot t3 which I take at 8 am bit nervous til things settle? Any advice ? As said before endo appt 15th July private consultation ! Thanks Molly maid

2 Replies

oldestnewest
  • Mollymaid,

    It takes 7-10 days to absorb and metabolise an increase in dose. I think it's highly unlikely increasing dose this morning will have caused the strange chest feeling and it is more likely to be anxiety causing it.

    If your endocrinologist increases dose based on the thyroid results you posted make sure you tell him/her you increased dose.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Could you re-type this bit of your post (the bit in bold) please :

    nervous whether should continue just took 5t3at6am630amt4asyet.

You may also like...